Equivariant cohomology with local coefficients

Citation
G. Mukherjee et N. Pandey, Equivariant cohomology with local coefficients, P AM MATH S, 130(1), 2001, pp. 227-232
Citations number
6
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN journal
0002-9939 → ACNP
Volume
130
Issue
1
Year of publication
2001
Pages
227 - 232
Database
ISI
SICI code
0002-9939(2001)130:1<227:ECWLC>2.0.ZU;2-8
Abstract
We show that for a discrete group G, the equivariant cohomology of a G-spac e X with G-local coefficients M is isomorphic to the Bredon-Illman cohomolo gy of X with equivariant local coefficients M.